On Fredholm alternative for certain quasilinear boundary value problems
Mathematica Bohemica (2002)
- Volume: 127, Issue: 2, page 197-202
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- Etude des valeurs propres et de la résonance pour l’opérateur -Laplacien, Thése de doctorat, U.L.B., 1987–1988. (1987–1988)
- 10.1090/S0002-9939-97-03992-0, Proc. Amer. Math. Soc. 125 (1997), 3555–3559. (1997) MR1416077DOI10.1090/S0002-9939-97-03992-0
- 10.1006/jdeq.1998.3506, J. Differ. Equations 151 (1999), 386–419. (1999) MR1669705DOI10.1006/jdeq.1998.3506
- 10.1016/0362-546X(83)90061-5, Nonlin. Anal. 7 (1983), 827–850. (1983) MR0709038DOI10.1016/0362-546X(83)90061-5
- Geometry of the energy functional and the Fredholm alternative for the -Laplacian in more dimensions, (to appear). (to appear)
- 10.1007/PL00001449, Nonlin. Differ. Equations Appl. 8 (2001), 285–298. (2001) MR1841260DOI10.1007/PL00001449
- Fredholm alternative for the -Laplacian in higher dimensions, (to appear). (to appear) MR1864314
- Nonlinear Differential Equations, Chapman & Hall/CRC, Boca Raton, 1999. (1999) MR1695376
- Quasilinear Elliptic Equations with Degenerations and Singularities, De Gruyter Series in Nonlinear Anal. and Appl. 5, Walter de Gruyter, Berlin, New York, 1997. (1997) MR1460729
- 10.1006/jfan.1999.3501, J. Funct. Anal. 169 (1999), 189–200. (1999) MR1726752DOI10.1006/jfan.1999.3501
- 10.1090/S0002-9939-99-05195-3, Proc. Amer. Math. Soc. 127 (1999), 1079–1087. (1999) MR1646309DOI10.1090/S0002-9939-99-05195-3
- An improved Poincaré inequality and the -Laplacian at resonance for , Preprint. MR1895113
- Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609–623. (1970) MR0267269
- Boundary regularity for solutions of degenerate elliptic equations, Nonlin. Anal. 12 (1998), 1203–1219. (1998)
- 10.1090/S0002-9939-1990-1007505-7, Proc. Amer. Math. Soc. 109 (1990), 157–164. (1990) Zbl0714.35029MR1007505DOI10.1090/S0002-9939-1990-1007505-7
- On the Fredholm alternative for the -Laplacian in one dimension, Preprint. MR1881394
- On the Fredholm alternative for the -Laplacian at the first eigenvalue, Preprint. MR1896161
- On the number and structure of solutions for a Fredholm alternative with -Laplacian, Preprint. MR1935641
- 10.1016/0022-0396(84)90105-0, J. Differ. Equations 51 (1984), 126–150. (1984) MR0727034DOI10.1016/0022-0396(84)90105-0